# SDR SWAA052168

- Difficulty date: July 24, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 17,409 hours, 9,874 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Part number: 940CW207
- Condition: Broken
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, L1 DOOR EMERGENCY EVAC SLIDE CASE BONDING STRAPS BROKEN.  REMOVED AND REPLACED BONDING STRAPS PER MM.
